“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 509
School of Mathematics
  Title:   Strong regularity and fuzzy strong regularity in semihypergroups
  Author(s):  B. Davvaz
  Status:   Published
  Journal: Korean J. Comput. Appl. Math.
  No.:  1
  Vol.:  7
  Year:  2000
  Pages:   205-213
  Supported by:  IPM
In this paper we introduce the concept of a fuzzy strongly regular relation on a semihypergroup, and prove a few results concerning this concept.

Download TeX format
back to top
scroll left or right